Plane curve singularities and carousels
Annales de l'Institut Fourier, Volume 53 (2003) no. 4, pp. 1117-1139.

In this paper we give a direct and explicit description of the local topological embedding of a plane curve singularity using the Puiseux expansions of its branches in a given set of coordinates.

Dans cet article nous donnons une description directe et explicite du plongement topologique local d'une singularité de courbe plane à partir des dévelopements de Puiseux de ses branches relativement à un système de coordonnées fixé.

DOI: 10.5802/aif.1975
Classification: 14J17,  57M27,  57R30
Keywords: plane curve, singularities, carousels, Puiseux expansions, characteristic exponents
@article{AIF_2003__53_4_1117_0,
     author = {Tr\'ang, L\^e Dung},
     title = {Plane curve singularities and carousels},
     journal = {Annales de l'Institut Fourier},
     pages = {1117--1139},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {4},
     year = {2003},
     doi = {10.5802/aif.1975},
     mrnumber = {2033511},
     zbl = {1078.14050},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1975/}
}
TY  - JOUR
TI  - Plane curve singularities and carousels
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 1117
EP  - 1139
VL  - 53
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1975/
UR  - https://www.ams.org/mathscinet-getitem?mr=2033511
UR  - https://zbmath.org/?q=an%3A1078.14050
UR  - https://doi.org/10.5802/aif.1975
DO  - 10.5802/aif.1975
LA  - en
ID  - AIF_2003__53_4_1117_0
ER  - 
%0 Journal Article
%T Plane curve singularities and carousels
%J Annales de l'Institut Fourier
%D 2003
%P 1117-1139
%V 53
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1975
%R 10.5802/aif.1975
%G en
%F AIF_2003__53_4_1117_0
Tráng, Lê Dung. Plane curve singularities and carousels. Annales de l'Institut Fourier, Volume 53 (2003) no. 4, pp. 1117-1139. doi : 10.5802/aif.1975. https://aif.centre-mersenne.org/articles/10.5802/aif.1975/

[B] K. Brauner Zur Geometrie der Funktionen zweier komplexen Verändlichen III, IV, Abh. Math. Sem. Hamburg, Tome 6 (1928), pp. 8-54

[EN] D. Eisenbud; W. Neumann Three dimensional link theory and invariants of plane curve singularities, Annals of Mathematics Studies, Tome 110, Princeton University Press, Princeton, 1985 | MR | Zbl

[J] W. Jaco Lectures on three-manifold topology (Regional Conference series in Mathematics) Tome 43 (1977) | Zbl

[JS1] W. Jaco; P. Shalen; 3 A new decomposition theorem for irreducible sufficiently large 3-manifolds (Proc. Symp. Pure Math.) Tome 32 (1977), pp. 209-222 | Zbl

[JS2] W. Jaco; P. Shalen Seifert fiber spaces in 3-manifolds, Memoirs A.M.S, Tome 220 (1978) no. 3 | MR | Zbl

[LMW] Lê D.T.; F. Michel; C. Weber Sur le comportement des polaires associées aux germes de courbes planes, Ann. Ec. Norm. Sup., 4ème Série, Tome 24 (1991), pp. 141-169 | Numdam | MR | Zbl

[LSV] Lê D.T.; J. Seade; A. Verjovsky Quadrics, Orthogonal Actions and Involutions in Complex Projective Spaces (to appear in Ens. Math) | Zbl

[Lê1] Lê D.T. Sur les nœuds algébriques, Comp. Math, Tome 25 (1972), pp. 281-321 | Numdam

[Lê3] Lê D.T. La monodromie n'a pas de point fixe, J. Fac. Sc. Univ. Tokyo, Tome 22 (1975), pp. 409-427 | MR | Zbl

[Lê4] Lê D.T. The geometry of the monodromy theorem, C. P. Ramanujam, a tribute (Tata Inst. Fund. Res. Studies in Math) Tome 8 (1978), pp. 157-173 | Zbl

[Lê2] Lê D.T.; Lê D\ ung Tráng ed. Introduction à la théorie des singularités. Travaux en cours, Tome t. 1-2 (1988), p. 36-37 | Zbl

[MW] F. Michel; C. Weber Topologie des germes de courbes planes (1985) (Notes polycopiées)

[P] F. Pham Singularités des courbes planes (1972) (Cours à l'université Paris 7, rédigé par J.L. Dupeyrat, Notes miméographiées, Centre de Mathématiques, École Polytechnique) | MR | Zbl

[R] J. Reeve A summary of results in the topological classification of plane algebroid singularities, Rendiconti Sem. Mat. Torino, Tome 14 (1954--55), pp. 159-187 | MR | Zbl

[W] F. Waldhausen Eine Klasse von 3-dimensionaler Mannigfaltigkeiten, Inv. Math, Tome 3 (1967), pp. 87-117 | DOI | MR | Zbl

[Z] O. Zariski Studies in Equisingularity I, Amer. J. Math, Tome 87 (1965), pp. 507-536 | MR | Zbl

Cited by Sources: